# SDR QXEA2022041400154

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,681 hours, 25,409 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Pump
- Part number: 697076004
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 44,775 hours, 47,618 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO UNFEATHER #2 PROP USING UNFEATHER SWITCH ON CDS MAINTENANCE PANEL. REMOVED #2 FEATHERING PUMP IAW Q400 AMM TASK 61-20-31-000-801, 35343.  INSTALLED REPLACEMENT #2 FEATHERING PUMP IAW Q400 AMM TASK 61-20-31-400-801 DID NOT FIX, CB STILL TRIPS WITHIN 5-10 SEC OF FEATHER SELECTION DURING OPERATIONAL TEST.  CHECKED FOR POWER AND GROUND AT PUMP CONNECTOR 6100-P80.  VERIFIED 28 VDC AND NORMAL GROUND WHEN ENERGIZED.  REPLACED PUMP CONTACTOR 6100 K2.  REF Q400 AMM 61-20-31-000-802 AND 61-20-31-400-802. NO HELP.  VERIFIED FAULT BY MEGGERING J606(A) AND J606(B) FINDING SHORT.  PINS A AND B BOTH SHOW 3OHMS CONTINUITY TO GND.  REF WM Q400 61-20-00-1. .   FOUND WIRES 6100-W-86-C-2/BLU & WHT ON SAME TERMINAL BLOCK LUG AND WIRES 6100-W86D-08-2/BLU & WHT ON SAME TERMINAL BLOCK LUG OF 6100-TB2 LOCATED BETWEEN FIREWALL AND FWD SPAR, CORRECTED WIRE CONNECTIONS PER Q400 WM 61-20-00.
